MathSciNet Relay Station
MathSciNet bibliographic data
MR1089795 (92c:22013) 22D10 (22D40)
Burger, M. Kazhdan constants for ${\rm SL}(3,{\bf Z})$. J. Reine Angew. Math. 413 (1991), 36–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement